# SDR UPS05544998

- Difficulty date: July 30, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST AFT OF RIGHT WING JACK PAD LWR SURFACE PANEL HAS DELAM.     PANEL HAS A 3X4 AREA OF DELAM OUT OF LIMITS PER 57-51-01-1A. SECOND, REMOVED PANEL TO S/M SHOP. THIRD, REMOVED DAMAGE, INSTALLED NEW CORE, INSTALLED PLIES & STARTED CURE SRM 51-70-05-06. REMOVED BAGGING MATERIAL AND HEAT BLANKET, SANDED, PAINTED RESTORED ORIGINAL FINISH PER SRM 51-70-05. INSTALLED PANEL REF SRM 51-40-02.
